Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My skin is soooo itchy. Wtf?

Anonymous
Posted by Anonymous
  • 12 Replies
Cm docs, please help. I'm ready to rip my skin off. I'm so itchy. I don't have any rashes, just spaces where I've scratched enough to make it bleed. I'm in hell. Itchiness is my only symptom. I've covered myself in cortisone cream but that's just temp relief. What could be going on? It's been like this for the last week or so
Posted by Anonymous on Nov. 11, 2016 at 3:44 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
corticosteroid
by Sapphire Member on Nov. 11, 2016 at 3:47 AM

Some viruses have itchy skin as a symptom.  Deficiencies in certain vitamins, minerals and fatty acids can cause itchy skin.  Elevated levels of ammonia due to liver and/or kidney failure can cause itchy skin.  An allergy to foods or chemicals or animal dander or pollen.

Anonymous
by Anonymous 1 - Original Poster on Nov. 11, 2016 at 3:49 AM
Interesting, thank you. I guess I might need to see a dr

Quoting corticosteroid:

Some viruses have itchy skin as a symptom.  Deficiencies in certain vitamins, minerals and fatty acids can cause itchy skin.  Elevated levels of ammonia due to liver and/or kidney failure can cause itchy skin.  An allergy to foods or chemicals or animal dander or pollen.

Anonymous
by Anonymous 2 on Nov. 11, 2016 at 3:52 AM
Get your liver checked.
When I was pregnant, it was cholestasis.
With my daughter's meds, a serious-see-a-doctor-asap side effect is itching. She has an appointment tomorrow to re-evaluate her medication.
Anonymous
by Anonymous 1 - Original Poster on Nov. 11, 2016 at 3:54 AM
I'm on pain meds because I had surgery. Could that be why?

Quoting Anonymous 2: Get your liver checked.
When I was pregnant, it was cholestasis.
With my daughter's meds, a serious-see-a-doctor-asap side effect is itching. She has an appointment tomorrow to re-evaluate her medication.
Anonymous
by Anonymous 3 on Nov. 11, 2016 at 3:56 AM
See a dermatologist. Could be a fungus, virus, bacteria, mites or other parasite like bedbugs or fleas, allergic reaction, stress, endocrine imbalance, among other things. Pictures might help but your guess is as good as ours, you need a dr to look at it.
Anonymous
by Anonymous 3 on Nov. 11, 2016 at 3:58 AM
Yes. I break out like that if I take Percocet too long. Five days after my second cs I couldn't take it anymore.

Quoting Anonymous 1: I'm on pain meds because I had surgery. Could that be why?

Quoting Anonymous 2: Get your liver checked.
When I was pregnant, it was cholestasis.
With my daughter's meds, a serious-see-a-doctor-asap side effect is itching. She has an appointment tomorrow to re-evaluate her medication.
Anonymous
by Anonymous 1 - Original Poster on Nov. 11, 2016 at 4:00 AM
Ugh. The pain is too bad. I can't just stop mine.

Quoting Anonymous 3: Yes. I break out like that if I take Percocet too long. Five days after my second cs I couldn't take it anymore.

Quoting Anonymous 1: I'm on pain meds because I had surgery. Could that be why?

Quoting Anonymous 2: Get your liver checked.
When I was pregnant, it was cholestasis.
With my daughter's meds, a serious-see-a-doctor-asap side effect is itching. She has an appointment tomorrow to re-evaluate her medication.
tsatske2
by Latricia on Nov. 11, 2016 at 4:04 AM

Can y ou check your sugar? Itchiness was the symptom that got my diabettes diagnioised

Peaceful.chaos
by Emerald Member on Nov. 11, 2016 at 4:07 AM
That could be. Hydrocodone makes me itch.

Quoting Anonymous 1: I'm on pain meds because I had surgery. Could that be why?

Quoting Anonymous 2: Get your liver checked.
When I was pregnant, it was cholestasis.
With my daughter's meds, a serious-see-a-doctor-asap side effect is itching. She has an appointment tomorrow to re-evaluate her medication.
Posted on CafeMom Mobile
Anonymous
by Anonymous 4 on Nov. 11, 2016 at 4:07 AM
Tell your doc, a different pain med may not cause this. I cant have codeine or this happens to me.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)